Been using Retin-A Macro on a moisturized dry skin for a year. I use a tiny amount and mix it with moisturizer before applying. Skin is very irritated esp. on the forehead and in nasolabial area. When not using Retin-A, my skin is not irritated at all. Tried regular tretinoin cream in lowest concentration with the same effect I had some very mild signs of seborrheic dermatitis before. I love the effect of tretinoin on my skin when the irritation is gone. Is it not going to happen for me? Thank you
After a Year Skin Still Can't Get Used to Retin-A Macro 0.025. Is It Not Meant to Be?
- 4 years ago
No doctor answers yet
- 1 comment
You might also like...
I Use Retin A but I Don't Understand if I Should Stop when I See... 3 doctor answers
Retin A Only Twice a Week, is It Worth It? 3 doctor answers
Moisturizer with Retin-A - Apply Which First? 14 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Retin-A PicturesBefore & afters from doctors (4)
Photos from the community